# SDR SWAA2012111509382

- Difficulty date: October 16, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N173AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32661
- Aircraft time: 27,345 hours, 12,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 654A0004169
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 DOOR CUTOUT AFT CORNER SCUFF PLATE CRACKED.  REPAIRED SCUFF PLATE IAW SRM.
